# SDR CA060906006

- Difficulty date: September 3, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Airbus A310-304
- Engine: Ge CF680C2A5
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Multiple Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

(CAN) AT 50 KNOTS, FLIGHT CREW REJECTED TAKE OFF DUE TO NAV ADC, GPS DISAGREE WARNING. DURING TAXI TO THE GATE, FAULT CLEARED IT`S SELF. FMS WAS RESET IAW MM, GPS, IRS AND FM POSITIONAL FOUND MATCHING. AUTO FLIGHT SYSTEMS TESTED AND FOUND SERVICEABLE. AIRCRAFT WAS DISPATCHED WITH NO FURTHER PROBLEM.  (TC NR 20060906006)
